Notts Posted January 24, 2009 Share Posted January 24, 2009 Still trying to find some answers or feedback on the side effects of taking the Neulasta shot the day following Chemo treatment. First shot, although bone pain was bad, it was bearable. Second shot, bone pain was unbearable and I was laid up in bed for 5 days. I was told to take tylenol for pain (it did absolutely nothing).I'm looking to see if taking a lower dose of the shot, or getting something stronger for the pain will help. Since I belong to AA, I am not suppose to take narcotics. Because of the Chemo, I am not suppose to take anything with aspirin. Is there anything else out there.Have my 3rd Chemo on Mon. (1/26/09) with the shot the following day. Know I should continue with the shot in order to prevent infection, but cannot go through another session like the last one.Any help with be greatly appreciated. Will be awaiting your replies. Thanking you in advance, Ceedee Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.